# SDR DALA2015120307359

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTING NR 2 AND 5 AT MID CARGO COMPARTMENT DOOR FWD EDGE.  CRACK STOP FITTING NR 2 AND 5 WERE REMOVED IAW SRM 51-30-2 AND 51-30-5, NEW FITTINGS WERE DRILLED, TREATED AND PAINTED IAW 51-10-4, 51-10-3, PAR 14 AND 21.  NEW STOP FITTINGS WERE INSTALLED IAW SRM 51-30-1 AND 51-30-5.
